Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking treatment for MRSA, staph infection. On antibiotic. Noticed swelling on tongue. Any advice?

User rating for this question
Answered by

Practicing since : 2000
Answered : 634 Questions
Hello- I am a 55 year old male- laid down to take a nap and in less than an hour awoke to discover just the right side of my tongue swollen to twice normal. Rinsed with salt water . Had not eaten anything unusual--just oatmeal and a banana, ;I am being treated for MRSA, a staph infection, and I am taking a sort of antibiotic cocktail twice a day- any advice ?
Posted Sun, 21 Apr 2013 in Ear, Nose and Throat Problems
Answered by Dr. Payman Hajiazim 4 hours later
Hi there, thanks for asking. One of the known side effects of lisinopril is angioedema. It can happen on the skin or inside the mouth, on the tongue or in the laryngth. In many occasions no further treatment is needed. However, it is better to talk with your doctor who has given you the medication to see what it his idea about. It would be good for him to know that and he may want to change it in the near future to another medication if it happens again. Let me know if you have any other question. I wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor